# SDR UPS06447704

- Difficulty date: July 2, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D LT BS840 FRAME TENSION TIE ATTACHMENT AREA FOUND 1 EA HOLE CRACKED AT FAIL SAFE CHORD.  M/D LT BS840 FAIL SAFE CHORD REPAIRED AT S6L AND STR7L AREA IAW SRM 51-40-03 FIG2 AND RS R53-25-35526 SHEET 1 ITEM 4 AND UPS EO B747-5310-24756-A.
